AMS eContent Search Results
Matches for: msc=(55S35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] John R. Klein and Sean Tilson. On the moduli space of $A_\infty$-structures. Contemporary Mathematics 682 (2017) 141-159.
Book volume table of contents   
View Article: PDF

[2] Alexander Dranishnikov. The topological complexity and the homotopy cofiber of the diagonal map for non-orientable surfaces. Proc. Amer. Math. Soc. 144 (2016) 4999-5014.
Abstract, references, and article information   
View Article: PDF

[3] Howard Jacobowitz and Peter Landweber. CR structures on open manifolds. Proc. Amer. Math. Soc. 144 (2016) 235-248.
Abstract, references, and article information   
View Article: PDF

[4] Gustavo Granja. Self maps of $\mathbb{H}{P}^n$ via the unstable Adams spectral sequence. Proc. Amer. Math. Soc. 143 (2015) 4547-4559.
Abstract, references, and article information   
View Article: PDF

[5] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc. 28 (2015) 1031-1062.
Abstract, references, and article information   
View Article: PDF

[6] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[7] Ulrich Bunke. Index theory, eta forms, and Deligne cohomology. Memoirs of the AMS 198 (2009) MR 2191484.
Book volume table of contents   

[8] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daciberg Gonçalves and Peter Wong. Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005) 2779-2782. MR 2146228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Benson, Henning Krause and Stefan Schwede. Realizability of modules over Tate cohomology. Trans. Amer. Math. Soc. 356 (2004) 3621-3668. MR 2055748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manfred Stelzer. On certain co--H spaces related to Moore spaces. Trans. Amer. Math. Soc. 354 (2002) 3085-3093. MR 1897392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Y. Félix and J. C. Thomas. On the homology of Postnikov fibres . Proc. Amer. Math. Soc. 118 (1993) 255-258. MR 1165053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Goerss and Larry Smith. Towers and injective cohomology algebras . Trans. Amer. Math. Soc. 303 (1987) 619-636. MR 902789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jorge Ize. Obstruction theory and multiparameter Hopf bifurcation . Trans. Amer. Math. Soc. 289 (1985) 757-792. MR 784013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Haynes Miller. The Sullivan conjecture. Bull. Amer. Math. Soc. 9 (1983) 75-78. MR 699318.
Abstract, references, and article information   
View Article: PDF

[19] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Dror, W. G. Dwyer and D. M. Kan. Self-homotopy equivalences of Postnikov conjugates . Proc. Amer. Math. Soc. 74 (1979) 183-186. MR 521895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1